# SDR SWAA2025111735169

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 74,163 hours, 44,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT SLIDE MISSING STOP ON GIRT BAR.   REINSTALLED STOP ON FWD SERVICE DOOR EMERGENCY EXIT SLIDE GIRT BAR IAW AMM 25-66-01.
